# SDR IXXA2022060801

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767-300
- Aircraft serial: 28725
- Aircraft time: 79,798 hours, 23,179 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175T20013
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEFT HAND PANEL DELAMINATED.
